# SDR SIMA2011122736203

- Difficulty date: December 27, 2011
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145883
- Aircraft time: 17,838 hours, 15,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT MISSING.  REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT. OPS CHECKED GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
